# SDR NWAA071619993

- Difficulty date: March 30, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- Aircraft time: 83,725 hours, 76,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1005
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CRACKS IN FRAME AT APU DOOR CUTOUT BS 1005 RBL 30-LBL 30.  REPAIRED PER EA 98-208491.
